MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON
Model Number 8881513223
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photograph was provided for evaluation and the reported issue of a crack was observed, but leaking was not observed in the photograph.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Without a physical sample, it is not possible to determine an exact root cause.No actions are applicable at this time.All information received will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported, that three, so far out of the box cracked down syringe.Additional information received on 29jul2024.Stated, that the crack went more than half way down the barrel.The syringe leaked out whatever was drawn up.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19860612
Report Number1423537-2024-00090
Device Sequence Number12787846
Product Code FMF
UDI-Device Identifier20192253037774
UDI-Public(01)20192253037774
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K852544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881513223
Device Catalogue Number8881513223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown